# SDR MASA200800323

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 14,831 hours, 12,742 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ASH 7167 ORD-GSO - FLAP FAIL WHILE IN CRUISE AT FLAPS ZERO.  DECLARED AN EMERGENCY AND LANDED IN GSO WITHOUT INCIDENT.  MX COMPLIED WITH THE FLAP FAIL INSPECTIONS AND COMPLIED WITH PART A.
